# SDR AWXA200601068

- Difficulty date: June 9, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2679413
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C17 CHECK DISCOVERED 3 CRACKS, .250 INCHES, LOCATED ON THE BOTTOM OF THE NR 2 SLAT SKIN BELOW THE OUTBOARD AUX TRACK AT SLAT STATION 189.0L.  MAINTENANCE CUT OUT DAMAGED AREA IAW B737-300 SRM 57-43-01-2R6 FIG 201.  FABRICATED SPLICE PLATE AND FILLER IAW B737-300 SRM 57-43-01-2R6 FIG 201.  INSTALLED FABRICATED REPAIR PARTS ONTO THE NR 2 SLAT SKIN BELOW THE OTBD AUX TRACK AT SS 189.0L IAW B737-300 SRM 57-43-01-2R6 FIG 201.
